| Model Number |
CL-884 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a robotic laparoscopic procedure, while closing the colpotomy, the suture was broken.The robotic instrument arm cannot cut the suture.Continued to finish colpotomy to complete the case and resolve the issue.There was no patient injury.